# SDR F3LA200600088

- Difficulty date: August 15, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N807FR
- Make and model: Airbus A318-111
- Aircraft serial: 2276
- Aircraft time: 6,658 hours, 3,420 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH ECAM FLAPS LOCKED.  FLAPS WOULD NOT EXTEND BEYOND F2, SLATS EXTEND NORMALLY.  MAINTENANCE PERFORMED TROUBLESHOOTING PER TSM 27-51-00-810-818, OPERATIONAL TEST OK.  FLAP ALIGNMENT OK.  NO ALIGNMENT OR FLAP FAULT NOTED DURING TEST.  PER TSM 27-51-00-810-818 CREW MONITORED FLAP OPERATION DURING THE NEXT FLIGHT.  NO FURTHER DISCREPANCY NOTED.
